# SDR CALA0400423

- Difficulty date: April 25, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 14,815 hours, 5,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT Z-CHANNEL FROM STA 490 CORRODED 207 X 3 INCHES.  REPLACED Z-CHANNEL PER SRM 53-00-53.
